- -

Modified w-distances on quasi-metric spaces and a fixed point theorem on complete quasi-metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Modified w-distances on quasi-metric spaces and a fixed point theorem on complete quasi-metric spaces

Show full item record

Alegre Gil, MC.; Marín Molina, J. (2016). Modified w-distances on quasi-metric spaces and a fixed point theorem on complete quasi-metric spaces. Topology and its Applications. 203:32-41. doi:10.1016/j.topol.2015.12.073

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87920

Files in this item

Item Metadata

Title: Modified w-distances on quasi-metric spaces and a fixed point theorem on complete quasi-metric spaces
Author:
UPV Unit: Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería Geodésica, Cartográfica y Topográfica - Escola Tècnica Superior d'Enginyeria Geodèsica, Cartogràfica i Topogràfica
Issued date:
Abstract:
[EN] In this paper we introduce the notion of modified w-distance (mw-distance) on a quasi-metric space which generalizes the concept of quasi-metric. We obtain a fixed point theorem for generalized contractions with respect ...[+]
Subjects: Generalized contraction , w-distance , mw-distance , Complete quasi-metric space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Topology and its Applications. (issn: 0166-8641 )
DOI: 10.1016/j.topol.2015.12.073
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.topol.2015.12.073
Conference name: 9th Iberoamerican Conference on Topology and its Applications (CITA)
Conference place: Almería, Spain
Conference date: June 24-27, 2014
Description: This is the author’s version of a work that was accepted for publication in Topology and its Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Topology and its Applications, [Volume 203, 15 April 2016, Pages 32-41] https://doi.org/10.1016/j.topol.2015.12.073¨
Thanks:
The authors acknowledge the support of the Ministry of Economy and Competitiveness of Spain, Grant MTM2012-37894-C02-01.
Type: Artículo Comunicación en congreso

This item appears in the following Collection(s)

Show full item record